MAUDE Adverse Event Report: SALTER LABS N/A; OXYGEN TUBING WITH 2 STANDARD CONNECTORS (6 MM), 7' (2.1 M)

SALTER LABS N/A; OXYGEN TUBING WITH 2 STANDARD CONNECTORS (6 MM), 7' (2.1 M)
Model Number 2002-7-50
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: tubing.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 15 nov 2024, has been included in the health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product or procedural details to sunmed holdings llc.Sunmed holdings llc., has no independent knowledge of the event reported, but is relaying the information, that was provided by the user facility, where the incident occurred.This product incident is documented in the sunmed holdings complaint database.And is identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission, that a sunmed holdings llc.Product is defective or causes serious injury.
 
Event or Problem Description
When tubing is placed on optiflows or trach collars, there is back pressure and they leak around the "collar" of the tubing, where the tubing meets the connector.And therefore, the patient is not getting the set flow rate.
 
Event or Problem Description
When tubing is placed on optiflows or trach collars there is back pressure and they leak around the "collar" of the tubing, where the tubing meets the connector, and therefore the patient is not getting the set flow rate.
 
Additional Manufacturer Narrative
H6: tubing the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 15 nov 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided byairlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint reported that the unit "patient is not getting the set flow rate." an investigation was conducted, and it was determined that no patients were affected.Since no video evidence was provided, the complaint could not be confirmed.However, the probable cause may have been due to the tubing may have not been firmly or correctly attached, it may have not formed a tight seal, allowing air to escape and reducing the flow rate delivered to the patient.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint reported for part number 2002-7-50 for "insufficient flow" failure mode.There were nine complaints reported for part number 2002-7-50 during the same timeframe related to different failure modes.A resolution was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
N/A
Common Device Name
OXYGEN TUBING WITH 2 STANDARD CONNECTORS (6 MM), 7' (2.1 M)
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20700854
Report Number3000219639-2024-00097
Device Sequence Number6583344
Product Code BYX
UDI-Device Identifier10607411200011
UDI-Public(01)10607411200011
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2002-7-50
Device Catalogue Number2002-7-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown